# SDR ASAA2017122523026

- Difficulty date: December 25, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,656 hours, 12,851 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ECONOMIC FAULT 73-11371,  UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   PERFORMED EEC BITE IAW FIM 73-00, TASK 801. FAULT 73-11371 IS NOT ACTIVE IN RECENT FAULTS.  PERFORMED FIM 73-11, TASK 801 WITH ENGINE RUNNING,  T49.5 PARAMETERS ARE S1 413, S2 433, S3 417, AND S4 403.  THERE IS A 30 DEG SPREAD BETWEEN SECTORS 1 - 4 AND 2 - 3. IAW FIM IT IS LESS THAN 100 DEG. MAINT MESSAGE 73-11371 IS STILL NOT ACTIVE IN RECENT FAULTS. ACFT RELEASED.
